# SDR UPS99431143

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7Q
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A, NR 3 ENGINE IN-FLIGHT SHUT DOWN DUE TO LOW OIL PRESSURE AND QUANTITY.  ENGINE OIL QUANTITY WAS FULL AT TAKEOFF, AS FLIGHT PROGRESSED QUANTITY CONSUMPTION GREATER THAN 1 QUART PER HOUR.  OIL PRESSURE DROPPED INTO YELLOW BAND.  SHUT DOWN ENGINE AS PER AOM.  REMOVED AND REPLACED NR 3 ENGINE IAW UPS TC 5000.  OPS AND LK CHECKS GOOD.
